No Cover Image

Journal article 371 views

A note on strong convergence of implicit scheme for SDEs under local one-sided Lipschitz conditions

Li Tan, Chenggui Yuan Orcid Logo

International Journal of Computer Mathematics, Volume: 98, Issue: 2, Pages: 238 - 251

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: International Journal of Computer Mathematics
ISSN: 0020-7160 1029-0265
Published: Informa UK Limited 2021
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Stochastic differential equations, implicit scheme, local one-sided Lipschitz, strong convergence, discrete Gronwall inequality
College: Faculty of Science and Engineering
Issue: 2
Start Page: 238
End Page: 251